Alert archive / Iowa / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 138, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 21, 2007, 3:01 PM CDT for Cerro Gordo County, Iowa. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2007, 3:01 PM CDT (20:01 UTC)
- Expired
- Jun 21, 2007, 4:00 PM CDT
- In force
- 59 min
- Issued by
- NWS Des Moines, IA
- Area
- Counties, with a storm outline in the text
County Cerro Gordo County, IA
The radar
The Des Moines radar (KDMX), 148 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 11:59 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.0 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2261 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -101 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDMX 212002 SVRDMX IAC033-212100- /O.NEW.KDMX.SV.W.0138.070621T2001Z-070621T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DES MOINES IA 301 PM CDT THU JUN 21 2007 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN CERRO GORDO COUNTY IN NORTH CENTRAL IOWA... * UNTIL 400 PM CDT * AT 256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 14 MILES WEST OF ROCKWELL TO ROCKWELL...OR ALONG A LINE EXTENDING FROM 18 MILES SOUTHWEST OF MASON CITY TO 14 MILES SOUTH OF MASON CITY...AND MOVING EAST AT 10 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... THORNTON BY 305 PM CDT... SWALEDALE BY 315 PM CDT... ROCKWELL BY 400 PM CDT... THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 179 AND 190. LARGE HAIL CAN CAUSE SERIOUS INJURY AND EXTENSIVE PROPERTY DAMAGE. SEEK SAFETY IN A STURDY BUILDING...AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT THURSDAY EVENING FOR NORTHERN IOWA. LAT...LON 4304 9304 4291 9303 4292 9349 4312 9351 $$ MOYER/PODRAZIK
2 follow-up statements
000 WWUS53 KDMX 212027 RRA SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 328 PM CDT THU JUN 21 2007 IAC033-212100- /O.CON.KDMX.SV.W.0138.000000T0000Z-070621T2100Z/ CERRO GORDO IA- 328 PM CDT THU JUN 21 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR SOUTHERN CERRO GORDO COUNTY... AT 325 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM THORNTON TO DOUGHERTY...OR ALONG A LINE EXTENDING FROM 15 MILES SOUTHWEST OF MASON CITY TO 13 MILES SOUTHEAST OF MASON CITY...MOVING EAST AT 10 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... SWALEDALE...DOUGHERTY AND 7 MILES EAST OF THORNTON BY 400 PM CDT... THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 179 AND 190. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT THURSDAY EVENING FOR NORTHERN IOWA. LAT...LON 4304 9304 4291 9303 4292 9349 4312 9351 $$ MOYER
000 WWUS53 KDMX 212059 RRA SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 359 PM CDT THU JUN 21 2007 IAC033-212109- /O.EXP.KDMX.SV.W.0138.000000T0000Z-070621T2100Z/ CERRO GORDO IA- 359 PM CDT THU JUN 21 2007 ...THE SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR SOUTHERN CERRO GORDO COUNTY... AT 355 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT THURSDAY EVENING FOR NORTHERN IOWA. LAT...LON 4304 9304 4291 9303 4292 9349 4312 9351 $$ MOYER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 2:43 PM CDT, 18 minutes earlier.
Area forecast discussion, Jun 21, 2:43 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 243 PM CDT THU JUN 21 2007 ...UPDATED FOR AVIATION... .DISCUSSION... SFC BOUNDARY NOW EXTENDING FROM SOUTHERN MN THROUGH CNTRL SD WITH CONVECTION SCATTERED ACROSS THIS AREA. ACTIVITY HAS BEEN PERSISTENT OVER SE MN WHILE ONSET WAS DELAYED OVER THE DAKOTAS DESPITE EXTREME INSTABILITIES THIS EVENING. THE INTENSIFYING LLJ AND AN UPPER LEVEL SHORT WAVE SPILLING OVER THE MONTANA ROCKIES HAS ALLOWED THE CONVECTION TO BLOSSOM OVER THE PAST HOUR. STRONG MOISTURE TRANSPORT HAS OCCURRED OVER WESTERN IA OVERNIGHT AND THIS REGION HAS BECOME QUITE UNSTABLE WITH MUCAPES NOW OVER 3000 J/KG AND SHOWALTERS AT -9C. CURRENTLY LACKING A TRIGGER TO RELEASE THIS ENERGY THOUGH A FAIR AMOUNT OF ALTO CUMULUS HAS DEVELOPED IN THE REGION. STILL A FAIR AMOUNT OF UNCERTAINTY ON HOW THE NEXT 48 HRS WILL PLAY OUT AS THE BOUNDARY PLACEMENT DURING THE PERIOD IS STILL NOT A GIVEN. THE 00Z SPC 4KM WRF...LATEST RUC AND 00Z GFS ALL SUGGEST THE BOUNDARY WILL SETTLE INTO NORTH CENTRAL IA SOMETIME THIS AFTERNOON WHICH WOULD PLACE THIS AREA UNDER THE HIGHEST RISK FOR CONVECTIVE DEVELOPMENT. UNDER THIS SCENARIO...SEVERE WEATHER WOULD BE LIKELY WITH VERY LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ALL POSSIBLE. OTHER FACTORS INCLUDE THE MCS THAT IS FORMING OVER THE DAKOTAS. THIS ACTIVITY SHOULD EVENTUALLY BECOME ROOTED AND SHOULD DIVE SOUTHEAST TOWARD THE INSTABILITY AXIS AND INTO SOUTHERN MN AND NORTHERN IA. SEE LITTLE THAT WOULD PREVENT THIS COMPLEX FROM BEING SEVERE MUCH OF THE DAY AS IT PUSHES TO THE EAST/SOUTHEAST. WILL MENTION POTENTIAL SEVERE STORMS AND HEAVY RAIN OVER THE NORTHERN HALF FOR TONIGHT. COULD HAVE REPEATED THUNDERSTORMS OVER THE NORTH WITH CONTINUED BACK BUILDING OF STORMS. THE PRIMARY UPPER LEVEL SYSTEM ARRIVES FRIDAY AND WILL PASS SLOWLY OVER CENTRAL IA THROUGH FRIDAY NIGHT. THIS SYSTEM CONTINUES TO APPEAR TO HAVE TROPICAL PROPERTIES WITH STORMS PRODUCING EFFICIENT RAINFALL AND HEAVY RAIN. EXPECT THIS TO BE THE PRIMARY HEAVY RAINFALL EVENT. DID ENTERTAIN THE THOUGHT OF ISSUING A FLASH FLOOD WATCH FOR TONIGHT THROUGH FRIDAY NIGHT OVER THE NORTH BUT WITH UNCERTAINTIES STILL LOOMING...ESPECIALLY FOR THE TODAY/TONIGHT PERIOD...WILL HOLD OFF FOR NOW AND CONTINUE TO MENTION POTENTIAL IN THE HWO. SEVERE WEATHER POSSIBLE MAINLY SOUTH OF INTERSTATE 80 ON FRIDAY WHERE THE HIGHEST INSTABILITIES ARE FORECAST. HAVE ADDED SMALL POPS TO SATURDAY WITH THE SYSTEM SLOW TO DEPART. FOLLOWED NEAR A MAV/MET BLEND ON TEMPERATURES TONIGHT THEN BELOW GUIDANCE ON FRIDAY WITH EXPECTED PRECIPITATION AND CLOUD COVER. NO CHANGES BEYOND SATURDAY. && .AVIATION 21/18Z... 18Z PACKAGE INCLUDES UPDATE FOR QUICKLY ADVANCING/DEVELOPING MCS OVER THE TAF/TWEB RTES THIS AFTERNOON. EXPECT THE LINE TO CONTINUE ADVANCING EAST/SE WITH TIME AND MAKE IT THROUGH MOST OF THE REGION BY 03Z. LARGE HAIL/STRONG WINDS ARE EXPECTED WITH VRB25G45 TO 50KT WINDS POSSIBLE WITH THE STORMS. COVERAGE WILL BE NMRS BY LATE AFTERNOON IMPACTING MOST RTES AND ESPECIALLY NORTHERN TAF SITES THROUGH 00Z. SOUTHERN TAF SITES MAY BE IMPACTED THROUGH 03Z WITH THE PASSAGE OF THE STRONGER STORMS. /REV & .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...KINNEY LONG TERM...DONAVON AVIATION...KINNEY
Hazardous weather outlook, Jun 21, 11:35 AM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 1135 AM CDT THU JUN 21 2007 IAZ004>007-015>017-023>028-033>039-044>050-057>062-074-075-221100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-MARION-MAHASKA- 1135 AM CDT THU JUN 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND NORTH CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE WEATHER THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED THIS AFTERNOON...PRIMARILY INCREASING IN COVERAGE THROUGH THE EVENING AND TONIGHT. GOLF BALL SIZED HAIL...80 MPH WINDS AND ISOLATED TORNADOES ARE ALL POSSIBLE BETWEEN 2 PM AND MIDNIGHT. QUARTER SIZED HAIL AND 60 MPH WINDS WILL REMAIN A THREAT AFTER MIDNIGHT. IN ADDITION...HEAVY RAINFALL OF 1 TO 3 INCHES IS POSSIBLE. LOCALLY HIGHER AMOUNTS CAN NOT BE RULED OUT. THESE RAINFALL AMOUNTS WHICH MAY FALL OVER A SHORT PERIOD OF TIME COULD PRODUCE LOCAL FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE THREAT FOR VERY HEAVY RAINFALL WILL CONTINUE FRIDAY AND FRIDAY NIGHT. TOTAL RAINFALL AMOUNTS FROM TONIGHT THROUGH SATURDAY MORNING OF 2 TO 4 INCHES WITH ISOLATED AMOUNTS OVER 5 INCHES ARE EXPECTED. FLASH FLOODING AND SIGNIFICANT RISES ON AREA RIVERS AND STREAMS WOULD BE LIKELY IF THESE AMOUNTS VERIFY. A SLIGHT RISK FOR SEVERE WEATHER IS FORECAST FOR FRIDAY AND FRIDAY NIGHT WITH QUARTER SIZED HAIL AND 60 MPH WINDS POSSIBLE. THUNDERSTORMS WILL LINGER INTO EARLY SATURDAY HOWEVER NO SEVERE WEATHER IS ANTICIPATED. .SPOTTER INFORMATION STATEMENT... ATTENTION EMERGENCY MANAGERS...A CONFERENCE CALL WILL BE CONDUCTED AT 1 PM THIS THURSDAY AFTERNOON. SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON AND TONIGHT ESPECIALLY BETWEEN 3 PM AND MIDNIGHT. ACTIVATION IS POSSIBLE AGAIN OF FRIDAY. RAINFALL REPORTS WOULD BE GREATLY APPRECIATED DURING THE PERIOD AS WELL. IAZ070>073-081>086-092>097-221100- CASS-ADAIR-MADISON-WARREN-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO- TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 1135 AM CDT THU JUN 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS LATER THIS AFTERNOON AND TONIGHT. A FEW STORMS MAY BE SEVERE WITH QUARTER SIZED HAIL AND 60 MPH WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK FOR SEVERE WEATHER ON FRIDAY ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. GOLF BALL SIZED HAIL AND 65 MPH WINDS ARE THE PRIMARY THREATS THOUGH AN ISOLATED TORNADO IS POSSIBLE. HEAVY RAINFALL OF 1 TO 3 INCHES IS ALSO A THREAT. THUNDERSTORMS WILL LINGER INTO SATURDAY THOUGH NO SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... ATTENTION EMERGENCY MANAGERS...A CONFERENCE CALL WILL BE CONDUCTED AT 1 PM THIS THURSDAY AFTERNOON. SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON AND EVENING. IT MAY ALSO BE REQUIRED FRIDAY AFTERNOON AND EVENING. RAINFALL REPORTS WOULD BE GREATLY APPRECIATED DURING THE PERIOD AS WELL. DONAVON/REV
In the hours before
Local storm report, Jun 21, 2:34 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
234 PM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM HAIL EMMETSBURG 43.11N 94.68W
06/21/2007 E0.88 INCH PALO ALTO IA BROADCAST MEDIA
&&
13Local storm report, Jun 21, 2:45 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
245 PM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM HAIL 4 ESE BANCROFT 43.27N 94.14W
06/21/2007 E1.25 INCH KOSSUTH IA TRAINED SPOTTER
&&
BFLocal storm report, Jun 21, 2:53 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
253 PM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM HAIL CORWITH 42.99N 93.96W
06/21/2007 E1.75 INCH HANCOCK IA POST OFFICE
&&
PODRAZIKThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 12:15 AM CDT | Severe Thunderstorm Warning | DMX | Worth | 34 min |
| Jun 21, 2:14 PM CDT | Severe Thunderstorm Warning | DMX | Kossuth | 61 min |
| Jun 21, 2:16 PM CDT | Severe Thunderstorm Warning | DMX | Palo Alto | 44 min |
| Jun 21, 2:40 PM CDT | Severe Thunderstorm Warning | DMX | Palo Alto, Pocahontas | 50 min |
| Jun 21, 2:42 PM CDT | Severe Thunderstorm Warning | DMX | Hancock | 48 min |
| Jun 21, 3:05 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Wright | 40 min |
| Jun 21, 3:07 PM CDT | Severe Thunderstorm Warning | DMX | Butler | 53 min |
| Jun 21, 3:07 PM CDT | Severe Thunderstorm Warning | DMX | Carroll, Crawford | 38 min |
| Jun 21, 3:23 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk | 67 min |
| Jun 21, 3:36 PM CDT | Severe Thunderstorm Warning | DMX | Butler | 39 min |
| Jun 21, 3:39 PM CDT | Tornado Warning | DMX | Humboldt, Wright | 36 min |
| Jun 21, 3:52 PM CDT | Severe Thunderstorm Warning | DMX | Greene | 38 min |
| Jun 21, 3:53 PM CDT | Severe Thunderstorm Warning | DMX | Guthrie | 52 min |
| Jun 21, 3:54 PM CDT | Severe Thunderstorm Warning | DMX | Cass | 51 min |
| Jun 21, 3:55 PM CDT | Tornado Warning | DMX | Butler | 50 min |
| Jun 21, 4:09 PM CDT | Tornado Warning | DMX | Black Hawk | 51 min |
| Jun 21, 4:11 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Worth | 49 min |
| Jun 21, 4:13 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas | 47 min |
| Jun 21, 4:14 PM CDT | Severe Thunderstorm Warning | DMX | Bremer | 46 min |
| Jun 21, 4:19 PM CDT | Severe Thunderstorm Warning | DMX | Butler | 29 min |
| Jun 21, 4:22 PM CDT | Severe Thunderstorm Warning | DMX | Adair | 53 min |
| Jun 21, 4:31 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Story | 44 min |
| Jun 21, 4:35 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton | 40 min |
| Jun 21, 4:36 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Polk | 54 min |
| Jun 21, 4:53 PM CDT | Tornado Warning | DMX | Story | 37 min |
| Jun 21, 4:56 PM CDT | Severe Thunderstorm Warning | DMX | Polk, Story | 49 min |
| Jun 21, 5:01 PM CDT | Severe Thunderstorm Warning | DMX | Madison, Warren | 44 min |
| Jun 21, 5:08 PM CDT | Severe Thunderstorm Warning | DMX | Hardin | 36 min |
| Jun 21, 5:16 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk | 44 min |
| Jun 21, 5:17 PM CDT | Severe Thunderstorm Warning | DMX | Jasper | 43 min |
| Jun 21, 5:23 PM CDT | Tornado Warning | DMX | Madison, Warren | 37 min |
| Jun 21, 5:24 PM CDT | Tornado Warning | DMX | Black Hawk | 36 min |
| Jun 21, 5:43 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas | 47 min |
| Jun 21, 5:49 PM CDT | Severe Thunderstorm Warning | DMX | Marion, Warren | 41 min |
| Jun 21, 5:57 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Poweshiek | 63 min |
| Jun 21, 6:11 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur | 49 min |
| Jun 21, 6:36 PM CDT | Severe Thunderstorm Warning | DMX | Wayne | 39 min |
| Jun 21, 6:44 PM CDT | Severe Thunderstorm Warning | DMX | Monroe | 26 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.